# SDR SFOA20160308001

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,624 hours, 4,488 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Condition: Contaminated
- Location: Rudder Bias
- Component: Rudder Bias, Cessna
- Component part number: 62604552
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON TAKE OFF THE LT RUDDER PEDAL DEFLECTED FULL LT.  THE RUDDER BIAS SYS WAS DEACTIVATED & THE RUDDER SYS RETURNED TO NORMAL.  AFTER LANDING THE RUDDER BIAS SYS WAS TESTED & CHECKED OK, BUT RUDDER PEDAL WOULD STILL DEFLECT WHEN ENG POWER WAS APPLIED.  IT WAS DETERMINED THAT MOISTURE DUE TO CONDENSATION HAD ENTERED THE VERTICAL LINE GOING TO THE BIAS CYLINDER WHICH IS NOT HEATED & FROZE EITHER DURING FLIGHT OR AFTER LANDING BLOCKING PRESS TO ONE SIDE OF THE BIAS SYS.  THE WATER WAS EXTRACTED & SYSTEM OPERATES NORMALLY.  PRIOR TO FLIGHT IN FREEZING TEMPS THAT THE SYS BE FLUSHED BY THE FLIGHT CREW ON FIRST FLIGHT OF THE DAY BY OPERATING ONLY ONE ENG TO POWER FOR SEVERAL SECONDS WITH THE RUDDER BIAS SYS OFF.
